# SDR AALA202204052890

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 43,675 hours, 15,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER CYLINDER LOW. SERVICED DAMPER PER AMM 52-10-00.
